Couldn't find what you looking for?

TRY OUR SEARCH!

Hello…I found this site because I am almost obsessed with social networks. I am glad now because I can see that you are giving us amazing advice in here. I was surfing on the internet and I found out that in this site people actually can help me. Here is my story. My doctor told me that I have neorcardiogenic syncope. I don’t know what this is but I have tachycardia and somehow I connect this with it. Am I right? What do you know, is neurocardiogenic syncope related to tachycardia or not? Should I find another cause or connection?

Loading...

Hello there. I am really glad that you asked this question.

Syncope is commonly known as fainting. It usually refers to a sudden loss of consciousness and it is followed by a rapid and complete recovery so you really don’t need to be that scared. If you have some symptoms of dizziness or light – headedness that is it. Syncope should not be confused with sudden cardiac arrest. It is related to tachycardia.

But if you have some bigger problems with this you definitely need to consult your doctor, and he will give you the proper therapy.

Good luck there, don't give up! 

Reply

Loading...

Hi Monk,

First of all you need to understand what neorcardiogenic syncope is.

This occurs when you faint because your body overreacts to certain triggers, such as the sight of blood or extreme emotional distress. It may also be called vasovagal syncope. Since you are probably having these episodes of fainting, you could already guess what neorcardiogenic syncope means.

The good thing about this is that it is usually harmless and requires no treatment. However, it can cause you some harm if you faint all of a sudden somewhere where the terrain is not good so you could hit your head or something similar.

Reply

Loading...

Good day everyone. Look Monk, I agree with Adria. I believe that you don’t know what is this, what the neurocardiogenic syncope is. I am really glad that she explained this to you. I agree that it is not harmless and you don’t need any specific sort of the treatment. There are so many good medications that can help you in this case. But you need to be constant in using them. I have problems with tachycardia and I am not scared at all since I am using some medications that are really helpful to me.

Adria told you everything, so I don’t need to repeat it.

Reply

Loading...

Hey guys,

I believe that there is a connection between these two, Monk. While most cases of syncope are due to neurocardiogenic(vasovagal) syncope, more common than syncope is presyncope. Cardiologists working in a syncope clinic or in a tilt table laboratory will realize that a common confounder of vasovagal syncope and presyncope is postural tachycardia syndrome.

I don't know much about this matter, the thing that I wrote above was told to me by a friend of mine who is actually a doctor. Regarding what he said, I believe that your syncope is happening due to your problem with tachycardia, however, this syncope thing in not treatable.  

Reply

Loading...

Hey everyone,

Well, this can be related to your tachycardia but not necessarily. 

Syncope is a symptom, not a disease, and can be classified according to the underlying cause: neurological, metabolic, psychiatric and cardiac, cardiac syncope is the most common form. Cardiac syncope includes syncope due to mechanical or structural heart disease, cardiac arrhythmias, and neurocardiogenic syncope. This being caused by tachycardia is more or less rare. 

You have a neurocardiogenic syncope which is not dangerous or life threatening (only in the case that Health n Joy wrote above) but it isn't treatable. You will have to learn to live with this the best you can.
Reply

Loading...

Hey everyone,

There aren't actually any medications for this matter, Eric, not for neurocardiogenic syncope. Just like Guest wrote above me, this symptom isn't treatable and it would be best for Monk to learn how to live with it, to try and avoid sight of blood or extreme emotional distress, but he can take medications for his tachycardia, that's for sure.

You can ask your doctor about the connection between neurocardiogenic syncope and tachycardia in your case, Monk. There can certainly be a connection but no one is going to give you a more precise answer about your case other than your doctor.

Reply

Loading...

Good day there.

I am not very familiar with this issue but I will try to help because I was listening about this case a little bit while I was in hospital. I was sharing a room with one lady and she had this issue as well.

I remember that doctors told her that there are some obviously connection between naurocardiogenic syncope and tachycardia but that no one can tell it precisely what the connection is.

As you can see, everyone in here suggested you to ask your doctor a little bit about this because I am very sure that he can describe you what the connection really is.

Reply

Loading...